MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN CRT-D; Implantable cardiac resynchronization therapy defibrillator

BOSTON SCIENTIFIC CORPORATION DYNAGEN CRT-D; Implantable cardiac resynchronization therapy defibrillator
Model Number G151
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the defibrillation of this cardiac resynchronization therapy defibrillator was turned off.The patient is coordinating with the clinic.This device remains in service.No additional adverse patient effects were reported.

Brand Name
DYNAGEN CRT-D
Common Device Name
Implantable cardiac resynchronization therapy defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50775491
Report Number2124215-2026-49164
Device Sequence Number13396321
Product Code NIK
UDI-Device Identifier00802526534638
UDI-Public(01)00802526534638(17)230614
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/14/2023
Device Model NumberG151
Device Catalogue NumberG151
Device Lot Number147531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured06/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexMale